# SDR YENA20151215639

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 30,861 hours, 10,778 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 11855
- Condition: Seized
- Part time: 30,863 hours, 10,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT AT CRUISE ACCOMPANIED BY BURNING ODOR.  FOUND EXTRACT FAN 18HQ SEIZED, R & R. OPS CHECK NORMAL.
